Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Quit smoking, taking lipitor, fatigue, taking multivitamins. Advice?

I started taking Lipitor (10mg) six weeks ago and at the same time quit smoking utilising nicotine patches. I am down to the lowest level nicotine patch (7mg). I have been regularly fatigued in the past few weeks and just wonder is it the Lipitor or quiting smoking/using patches is causing this. I have been exercising daily, and taking a multivitamin to counteract the fatigue. Ever come across similar ?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I appreciate your persistent efforts to quit smoking. Now, it is not uncommon for persons who quit smoking to have transient symptoms of fatigue, dullness or sometimes even a low mood. This is usually due to the withdrawal effects of nicotine (which could be protracted in some cases). These symptoms usually subside gradually on their own. It is unlikely that the Lipitor or the Nicotine patches are causing your symptoms. If they are persistent or worsening, then you should consult a doctor for a detailed evaluation.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor